MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL ADVANTAGE STEM 8 MM; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS INC US GLOBAL ADVANTAGE STEM 8 MM; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL STEMS
Model Number 1137-08-000
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Implants removed during revision - believed to be due to poor placement of humeral stem in too much anteversion.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
GLOBAL ADVANTAGE STEM 8 MM
Common Device Name
GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11827044
Report Number1818910-2021-10361
Device Sequence Number4414915
Product Code KWS
UDI-Device Identifier10603295007081
UDI-Public10603295007081
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K992065
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1137-08-000
Device Catalogue Number113708000
Device Lot NumberYX8EY1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL ADVANTAGE STEM 8 MM; UNK SHOULDER HUMERAL HEAD GLOBAL
Outcome Attributed to Adverse Event Required Intervention;